New Geometric Interpretation of Quaternionic Fueter Functions

Wiesław Królikowski 1
  • 1 INSTITUTE OF MATHEMATICS CZESTOCHOWA UNIVERSITY OF TECHNOLOGY Armii Krajowej 21 42-200 CZESTOCHOWA, POLAND

Abstract

A correspondence between quaternionic regular functions in the sense of Fueter and fundamental 2-forms on a 4-dimensional almost Kähler manifold is shown.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] D. E. Blair, Nonexistence of 4-dimensional almost Kähler manifolds of constant curvature, Proceedings of the American Mathematical Society, Vol. 110, No. 4, 1990.

  • [2] W. Królikowski, On Fueter-Hurwitz regular mappings, Dissertationes Math. 353 (1996).

  • [3] W. Królikowski, On 4-dimensional locally conformally flat almost Kähler manifolds, Arch. Math. (Brno) 42(3) (2006), 215-223.

  • [4] W. Królikowski, Some problems of quaternionic analysis, Częstochowa University of Technology, Częstochowa, 2012.

  • [5] S. Kobayashi, K. Nomizu, Foundations of Differentaial Geometry, Vol. I - II, Interscience, 1963.

  • [6] R. Fueter, Die Funktionentheorie der Differentialgleichungen Δu = 0 und ΔΔu = 0 mit vier reellen Variablen, Comment. Math. Helv. 7 (1935), 307-330.

  • [7] A. Sudbery, Quaternionic analysis, Math. Proc. Cambridge Philos. Soc. 85 (1979), 199-225.

OPEN ACCESS

Journal + Issues

Demonstratio Mathematica, founded in 1969, is a fully peer-reviewed, open access journal that publishes original and significant research works and review articles devoted to functional analysis, approximation theory, and related topics. The journal provides the readers with free, instant, and permanent access to all content worldwide (all 53 volumes are available online!)

Search